Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sickofacne1000

Member
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

0 Neutral

About sickofacne1000

  • Rank
    New Member

Recent Profile Visitors

1708 profile views
  1. Sometimes when I'm try to take the pill from out from the package I push down to hard and it makes an indent in the pill. So you may have done that. But, to answer your question, no I don't think one smushed pill is going to hurt you. Try opening the package lightly next time, and if you find another damanged one speak to your pharmacy. If you ever have any questions about your pills being damaged, or not receiving enough etc. talk to your pharmacist!
  2. I agree 8 months is a really long time, which is why I'm getting very worried and anxious that it won't work for me. My dosage for the last 8 months has been: 20 mg (once a day), 20, 30, 30, 40, 40, 40, 60(current). I weigh 115 and I'm a female, my derm really likes long-term (7 months or so) small dose accutane courses & in the beggining he was going to keep me on 20 the whole course through. Everytime my dosage increased it was at my suggestion, since I felt like I wasn't seeing any result
  3. Wow your skin looks GREAT!!! Would you say you did anything else to help your skin clear up besides take the pill??
  4. sickofacne1000

    Week 19&20

    Are you on Accutane? This is the first entry i've read of your's so excuse my ignorance!
  5. I think that's where I've been lacking, I will definetly eat more fruits and vegetables, and drink plenty of water! I drink a lot of milk (2% to be specific) I always read on this site that milk breaks people out, do you think I should stop drinking milk for a couple of days and see? Or is that just stupid ?? Thanks!!
  6. Hi, I just started my 8th month on accutane, I was suppose to go till my 7th month but since i'm not 100% clear my derm decided to extend it for another month or two. I am about 80% clear, I thought my breakouts were done, but I just got a big cyst on my cheeck. I'm not sure what I am doing wrong, or what I could be doing better to clear me up once and for all!! Does anyone have any advice for me ?? I don't drink a lot of water, should I be?? Any advice is welcome, thanks
  7. The weird thing is my acne was never "very severe," I was refused accutane by one dermatologist because my acne wasn't "severe enough." My current dermatologist was the one who allowed me to take accutane b/c I had/have very stubborn acne that hadn't responded to anything else. Maybe its taken so long to work b/c I skip doses sometimes when I forget to take it...?
  8. Hey guys, I'm about to start my 8th month on accutane, my face is probably about 75-80% clear, but because I wasn't happy with the progress thus far (I expected to be 100% clear by now) I asked my dermatologist to increase my dose from 40mg, once a day to 60 mg, one 30 mg pill twice a day! Does anybody have any advice on what I can eat or do to better my chances of this month clearing me up for good. I know I should drink a lot of water but anything else? Any advice on eating habits or w
  9. Did you buy accutane online or did you get the perscription from your dermotologist? I ask because if you got it online then it may have been tampered with or it could have just gotten smushed while being delivered.
  10. Thanks you've been very helpful! I'll just stick it out & pray that it works. Good luck on your accutane course!!
  11. hmm interesting, hey so since you seem to know a lot about accutane haha, I've got my next appointment in 2 days, what do you think I should say to my doctor ? I'm thinking of asking for a higher dose (i'm only on 40mg, once a day), but he's so resistent to high doses of accutane, he told me 40 is the highest he goes..... I just don't want to keep doing the same thing, that hasn't gotten me the reslts I want, I'd rather use accutane but do something different than the last 6 months, yah know.
  12. I was on 20mg a day for 2 months, I've been on 40mg a month for 4 months, honestly all the side-effects you're so worried about tend to be more prominent to those on very high doses. When I asked my dermatologist if 20 mg was too low, he said that with a lower dosage, I would have less severe side-effects & he was right. I only had dry lips and dry skin! Thats it. So, I don't think you have anything to be worried about. I think people tend to read all these scary stories and think its somet
  13. @EAglesforever: I was on retin-A and doxycyline myself for a few months. I remember feeling like it wasn't helping me much. I don't know though I get the impression from reading these forums and watching accutane videos on youtube that people who have severe acne clear up quite nicely & then those with moderate acne have a harder time clearing up, Idk though I could be wrong. Thanks for your response @g33tar: I mean don't get me wrong I have definetly had improvement in my skin. Looking b
  14. So I've been on accutane for 6 months, I literally have 4 more pills until i'm done with this month. I am not breaking out anymore, but I have these unsightly little pimples/bumps under my skin on my cheecks, chin, and forhead. I don't get why I'm not clear this late into my course. I've sort of lost hope, I don't think accutane will work for me and i'm frusturated b/c this was literally my last resort. Is there any advice anyone has for me about accutane etc. Are there others who still hav
×